ZDM Volume 53, Issue 7 is now available online

本期主題:Mathematics education in Eastern Europe: changes and developments in recent decades


Issue editor: Alexander Karp

14 articles in this issue

ZDM – Mathematics Education is one of the oldest mathematics education research journals in publication. The journal surveys, discusses, and builds upon current research and theoretical-based perspectives in mathematics education. In addition, it serves as a forum for critical analysis of issues within the field.

All the papers published in the journal’s seven annual themed issues are strictly by invitation. These papers are subject to an internal peer review by selected members from the editorial board as well as an external review by invited experts. The journal targets readers from around the world in mathematics education research who are interested in current developments in the field.